# SDR ASOA2015042912728

- Difficulty date: April 13, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO DOOR SILL FROM FS 621.00 TO FS 574.00.  2 AREAS 0.003 IN. OUT OF LIMITS AT FS 589.00+13 AND FS 605.00+6.25 ENGINEERING REQUIREDD.  DAMAGE WAS BLENDED OUT TO SMOOTH CONTOUR IAW REO 601R-53-61-5472.  COMPLIED WITH REO 601R-53-61-5472.
